Volume 15, issue 6 (2015)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 4, 1595–2140
Issue 3, 1075–1593
Issue 2, 543–1074
Issue 1, 1–541

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Floer homology and splicing knot complements

Eaman Eftekhary

Algebraic & Geometric Topology 15 (2015) 3155–3213
Bibliography
1 A Alishahi, E Eftekhary, A refinement of sutured Floer homology, J. Symplectic Geom. 13 (2015) 609
2 E Eftekhary, Longitude Floer homology and the Whitehead double, Algebr. Geom. Topol. 5 (2005) 1389 MR2171814
3 E Eftekhary, A combinatorial approach to surgery formulas in Heegaard Floer homology, Algebr. Geom. Topol. 9 (2009) 2225 MR2558310
4 E Eftekhary, Bordered Floer homology and existence of incompressible tori in homology spheres, preprint (2015) arXiv:1504.05329
5 M Hedden, A S Levine, Splicing knot complements and bordered Floer homology, preprint arXiv:1210.7055v1
6 R Lipshitz, O Ozsváth, D Thurston, Bordered Heegaard Floer homology: Invariance and pairing, preprint (2014) arXiv:0810.0687
7 R Lipshitz, O Ozsváth, D Thurston, Notes on bordered Floer homology, preprint (2014) arXiv:1211.6791
8 C Manolescu, P Ozsváth, S Sarkar, A combinatorial description of knot Floer homology, Ann. of Math. 169 (2009) 633 MR2480614
9 C Manolescu, P Ozsváth, Z Szabó, D Thurston, On combinatorial link Floer homology, Geom. Topol. 11 (2007) 2339 MR2372850
10 P Ozsváth, A I Stipsicz, Contact surgeries and the transverse invariant in knot Floer homology, J. Inst. Math. Jussieu 9 (2010) 601 MR2650809
11 P Ozsváth, Z Szabó, Holomorphic disks and knot invariants, Adv. Math. 186 (2004) 58 MR2065507
12 P Ozsváth, Z Szabó, Holomorphic disks and topological invariants for closed three-manifolds, Ann. of Math. 159 (2004) 1027 MR2113019
13 P Ozsváth, Z Szabó, On the Heegaard Floer homology of branched double-covers, Adv. Math. 194 (2005) 1 MR2141852
14 P S Ozsváth, Z Szabó, Knot Floer homology and integer surgeries, Algebr. Geom. Topol. 8 (2008) 101 MR2377279
15 S Sarkar, Maslov index formulas for Whitney $n$–gons, J. Symplectic Geom. 9 (2011) 251 MR2811652
16 S Sarkar, J Wang, An algorithm for computing some Heegaard Floer homologies, Ann. of Math. 171 (2010) 1213 MR2630063